IJPAM: Volume 75, No. 2 (2012)

SOME COMMON FIXED POINT THEOREMS OF
MULTIVALUED MAPPINGS AND FUZZY
MAPPINGS IN ORDERED METRIC SPACES

Ramendra Krishna Bose
Department of Mathematics
University of Texas - Pan American
Edinburg, Texas, 78539, USA


Abstract. Heilpern [9] introduced the concept of fuzzy mappings and proved a fixed point theorem for fuzzy contraction mappings. Generalizing Heilpern's result, Bose and Sahani [5] proved a common fixed point theorem for a pair of generalized fuzzy contraction mappings and also a fixed point theorem for nonexpansive fuzzy mappings. Since then, many authors have generalized Bose and Sahani's results in different directions. Also Bose and mukherjee (see [2], [3]) considered common fixed points of a pair of multivalued mappings and a sequence of single valued mappings. We present several theorems which are generalized to ordered metric space setting.In Section 3, we present our remarks concerning some generalizations of the main theorm of Bose and Sahani.Three such results, of Vijayaraju and Marudai [18], Azam and Arshad [1], and B.S. Lee et al [13] are discussed and a correct proof of the main theorem of Vijayaraju and Marudai has ben presented using a tecnique of Bose and Mukherjee [2]. In Section 4, we present several new theorems in ordered metric space setting. One is a version of the fixed point theorem for a pair of multivalued mappings of Bose and Mukherjee in ordered metric space setting and the other is a new version of the main theorem of Bose and Sahani in orderd metric space setting. Also we present a few results concerning common fixed point of a sequence of such mappings in ordered metric space setting.

Received: July 8, 2011

AMS Subject Classification: 47H10, 03E72, 54H25

Key Words and Phrases: common fixed points, fuzzy mappings, fuzzy fixed points, ordered metric spaces

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 75
Issue: 2